New York Journal of Mathematics 
Volume 27, 2021

 
Rufus Willett 
Approximate ideal structures and K-theory
1
abstract    view   print   

Eric Hogle 
RO(C2)-graded cohomology of equivariant Grassmannian manifolds
53
abstract    view   print   

Michael Chou, Harris B. Daniels, Ivan Krijan, and Filip Najman 
Torsion groups of elliptic curves over the Zp-extensions of Q
99
abstract    view   print   

Elaina Aceves, Keiko Kawamuro, and Linh Truong 
Comparing Bennequin-type inequalities
124
abstract    view   print   

Jingcheng Dong, Sonia Natale, and Hua Sun 
A class of prime fusion categories of dimension 2N
141
abstract    view   print   

Matthew Daws 
One-parameter isometry groups and inclusions between operator algebras
164
abstract    view   print   

Jonathan H. Brown, Adam H. Fuller, David R. Pitts, and Sarah A. Reznikoff 
Graded C*-algebras and twisted groupoid C*-algebras
205
abstract    view   print   

David Radnell, Eric Schippers, Mohammad Shirazi, and Wolfgang Staubach 
Schiffer operators and calculation of a determinant line in conformal field theory
253
abstract    view   print   

Neha Nanda and Mahender Singh 
Alexander and Markov theorems for virtual doodles
272
abstract    view   print   

Donald M. Davis and David Recio-Mitter 
The geodesic complexity of n-dimensional Klein bottles
296
abstract    view   print   

Jean-Marie Droz and Inna Zakharevich 
Extending to a model structure is not a first-order property
319
abstract    view   print   

Bappa Bisai and Sourav Pal 
The fundamental operator tuples associated with the symmetrized polydisc
349
abstract    view   print   

Valentin Huguin 
Simultaneously preperiodic integers for quadratic polynomials
363
abstract    view   print   

Patrick Orson and Mark Powell 
A lower bound for the doubly slice genus from signatures
379
abstract    view   print   

Terrence Adams 
Genericity and rigidity for slow entropy transformations
393
abstract    view   print   

Neil Hindman and Dona Strauss 
Minimal left ideals of βS with isolated points
417
abstract    view   print   

Matteo Longo and Stefano Vigni 
On Bloch-Kato Selmer groups and Iwasawa theory of p-adic Galois representations
437
abstract    view   print   

Nicholas G. Vlamis 
Three perfect mapping class groups
468
abstract    view   print   

Mamoru Doi and Naoto Yotsutani 
Corrigenda to "Doubling construction of Calabi-Yau threefolds", New York Journal of Mathematics 20 (2014), 1203-1235
475
abstract    view   print   

Nikos Georgiou and Brendan Guilfoyle 
The causal topology of neutral 4-manifolds with null boundary
477
abstract    view   print   

Aaron Mazel-Gee 
Model ∞-categories II: Quillen adjunctions
508
abstract    view   print   

Aaron Mazel-Gee 
Model ∞-categories III: the fundamental theorem
551
abstract    view   print   

Matthew Just and Paul Pollack 
Comparing multiplicative orders mod p, as p varies
600
abstract    view   print   

Marcio C. Fenille and Daciberg L. Gonçalves  
Strongly surjective maps from certain two-complexes with trivial top-cohomology onto the projective plane
615
abstract    view   print   

Sayan Bagchi, Sourav Hait, Luz Roncal, and Sundaram Thangavelu  
On the maximal function associated to the spherical means on the Heisenberg group
631
abstract    view   print   

Kenneth L. Baker, Kimihiko Motegi, and Toshie Takata  
The Strong Slope Conjecture for cablings and connected sums
676
abstract    view   print   

Rachel Pries and Douglas Ulmer 
On BT1 group schemes and Fermat curves
705
abstract    view   print   

Kyle Austin and Atish Mitra 
Groupoid models of C*-algebras and the Gelfand functor
740
abstract    view   print   

Charles Livingston 
Primary decompositions of knot concordance
776
abstract    view   print   

Patrick Morton 
Solutions of diophantine equations as periodic points of p-adic algebraic functions, III
787
abstract    view   print   

Rudradip Biswas 
On some cohomological invariants for large families of infinite groups
818
abstract    view   print   

Chris Peters 
On complex surfaces with definite intersection form
840
abstract    view   print   

Johannes Schleischitz 
Going-up theorems for simultaneous Diophantine approximation
848
abstract    view   print   

Ursula Hamenstädt 
Spotted disk and sphere graphs I
881
abstract    view   print   

Alina Ostafe, Lukas Pottmeyer, and Igor E. Shparlinski 
Perfect powers in value sets and orbits of polynomials
903
abstract    view   print   

Cristian Ivanescu and Dan Kucerovsky 
Cu-nuclearity implies LLP and exactness
918
abstract    view   print   

Valentin Deaconu 
On groupoids and C*-algebras from self-similar actions
923
abstract    view   print   

Damián Ferraro 
Fixed-point algebras for weakly proper Fell bundles
943
abstract    view   print   

Daniel S. Silver and Susan G. Williams 
Lehmer's question, graph complexity growth and links
981
abstract    view   print   

Nick Gurski, Niles Johnson, and Angélica M. Osorno 
2-categorical opfibrations, Quillen's Theorem B, and S-1S
1009
abstract    view   print   

David McKinnon, Rindra Razafy, Matthew Satriano, and Yuxuan Sun 
On curves with high multiplicity on P(a,b,c) for min(a,b,c) ≤ 4
1060
abstract    view   print   

Isaac Goldbring 
Oracle computability of conditional expectations onto subfactors
1085
abstract    view   print   

Yat-Hin Suen 
Reconstruction of holomoprhic tangent bundle of complex projective plane via tropical Lagrangian multi-section
1096
abstract    view   print   

Florian Luca, Attila Pethö, and László Szalay 
Duplications in the k-generalized Fibonacci sequences
1115
abstract    view   print   

Hadi Zare 
The Dyer-Lashof algebra and the hit problems
1134
abstract    view   print   

Yongsheng Han, Ji Li, M. Cristina Pereyra, and Lesley A. Ward 
Atomic decomposition of product Hardy spaces via wavelet bases on spaces of homogeneous type
1173
abstract    view   print   

Grzegorz Banaszak and Aleksandra Kaim-Garnek 
The Tate module of a simple abelian variety of type IV
1240
abstract    view   print   

Bora Ferlengez, Gustavo Granja, and Aleksandar Milivojevic 
On the topology of the space of almost complex structures on the six sphere
1258
abstract    view   print   

Dragos Ghioca and Sina Saleh 
Zariski dense orbits for regular self-maps of tori in positive characteristic
1274
abstract    view   print   

Stephen McKean, Daniel Minahan, and Tianyi Zhang 
All lines on a smooth cubic surface in terms of three skew lines
1305
abstract    view   print   

Daniil Kalinov and Lev Kruglyak 
The rational Cherednik algebra of type A1 with divided powers
1328
abstract    view   print   

Alfred Geroldinger and Qinghai Zhong 
A characterization of length-factorial Krull monoids
1347
abstract    view   print   

Kengo Matsumoto 
Flow equivalence of topological Markov shifts and Ruelle algebras
1375
abstract    view   print   

Matteo Bordignon 
Medium-sized values for the prime number theorem for primes in arithmetic progressions
1415
abstract    view   print   

Stanislav Jabuka 
Periodic spanning surfaces of periodic knots
1439
abstract    view   print   

Hao Li and Changlong Zhong 
On equivariant oriented cohomology of Bott-Samelson varieties
1443
abstract    view   print   

Lenny Jones 
Infinite families of reciprocal monogenic polynomials and their Galois groups
1465
abstract    view   print